| Model Number |
G5S-01A |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during functional testing, the device failed the watchdog timer selftest.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer report's was observed and attributed to foreign substance found on a relay on the main board causing an open etch.The main board was replaced and scrapped to resolve the report.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.